# SDR DALA2022091406127

- Difficulty date: September 10, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 115,884 hours, 16,431 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 FWD LEFT DOOR ARMING PLACARD INOP, CORRECTIVE ACTION: REPLACED FWD LEFT DOOR SLIDE ARMED FLAG PER B767-300 AMM 52-11- 00. ARM/DISARM OPS NORMAL. SLIDE WAS NOT DISTURBED. (8974424)
